Jump to content


GS meds before & after transfer


  • This topic is locked This topic is locked
1 reply to this topic

#1 Guest_mapgirl7_*

 
Guest_mapgirl7_*
  • Guests
 

Posted 23 October 2008 - 08:47 PM

[font=Comic Sans Ms][color=#CC33CC]
If I become a GS, how likely is it that the meds I will have to take before & after transfer will make me sick to my stomach? I have taken progesterone cream & pills before & they both made me really sick to my stomach. I tend to be somewhat sensitive to medications. Do the injections hurt? What side effects might I experience?

Thank you!

Say thanks for the support and click on a banner ad!

#2 michellemomx5

 
michellemomx5

    Who are all these kids and why are they calling me mommy? ;)

  • Member
  • PipPipPipPipPip
  • 10,719 posts
 

Posted 23 October 2008 - 08:57 PM

The meds have a different affect on everyone as an individual. The progesterone tends to make most people feel a bit nauseous.....as if they were pregnant....within a few days of starting the therapy, whether it be in intramuscular injection form, suppository or gel form...whatever.

The injections themselves in the beginning don't hurt, but once you are several weeks in to them, the general consensus is that the lumps that the progesterone in oil causes are a bit painful and uncomfortable.

If you have sensitivities to medications I'd do a lot of research before jumping in. If you do become pregnant as a GS, you need to keep in mind that you will most likely be on some form of added estrogen and progesterone for 10-12 weeks in to the pregnancy.

Hope that helps!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Skin Designed By Evanescence at IBSkin.com